# SDR 4DPA2023022700001

- Difficulty date: February 27, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- Aircraft time: 42,975 hours, 33,494 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE71379016
- Part serial: NA
- Condition: Leaking
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE- CREW REPORTED AT APPROX 13,000FT DURING CLIMB OUT IN MIA HYD 1 LO QTY EICAS MESSAGE APPEARED. VERIFIED WITH MFD AND SHORTLY AFTER RECEIVED E1 HYD PUMP FAIL. RAN QRH AND RETURNED TO MIA. ON LANDING RECEIVED SPOILER FAIL AND HOT BRAKES INDICATION DUE TO HYD 1 FAILURE. CORR ACTION- MX FOUND A CHAFED LINE TO #1 ENGINE DRIVEN PUMP. MX R&R'D THE PUMP AND THE HYD LINE LEAK AND OPS TEST GOOD.
